Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2008 (2008), Article ID 410437, 12 pages
http://dx.doi.org/10.1155/2008/410437
Research Article

Jordan -Derivations on -Algebras and -Algebras

1Department of Mathematics Education, Pusan National University, Pusan 609-735, South Korea
2Department of Mathematical Sciences, Tsinghua University, Beijing 100084, China
3Department of Mathematics, Hanyang University, Seoul 133-791, South Korea

Received 19 September 2008; Revised 20 October 2008; Accepted 31 October 2008

Academic Editor: Ferhan Merdivenci Atici

Copyright © 2008 Jong Su An et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, A Collection of Mathematical Problems, Interscience Tracts in Pure and Applied Mathematics, no. 8, Interscience, New York, NY, USA, 1960. View at Zentralblatt MATH · View at MathSciNet
  2. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, no. 4, pp. 222–224, 1941. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64–66, 1950. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Th. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. M. Rassias, “On approximation of approximately linear mappings by linear mappings,” Journal of Functional Analysis, vol. 46, no. 1, pp. 126–130, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. M. Rassias, “On approximation of approximately linear mappings by linear mappings,” Bulletin des Sciences Mathématiques. Deuxième Série, vol. 108, no. 4, pp. 445–446, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. M. Rassias, “Solution of a problem of Ulam,” Journal of Approximation Theory, vol. 57, no. 3, pp. 268–273, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. M. Rassias, “Solution of a stability problem of Ulam,” Discussiones Mathematicae, vol. 12, pp. 95–103, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. M. Rassias, “Complete solution of the multi-dimensional problem of Ulam,” Discussiones Mathematicae, vol. 14, pp. 101–107, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. P. Găvruţa, “An answer to a question of John M. Rassias concerning the stability of Cauchy equation,” in Advances in Equations and Inequalities, Hadronic Mathematics, pp. 67–71, Hadronic Press, Palm Harbor, Fla, USA, 1999. View at Google Scholar
  11. J. M. Rassias, “On the stability of the Euler-Lagrange functional equation,” Chinese Journal of Mathematics, vol. 20, no. 2, pp. 185–190, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. M. Rassias, “On the stability of the general Euler-Lagrange functional equation,” Demonstratio Mathematica, vol. 29, no. 4, pp. 755–766, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. J. Rassias and J. M. Rassias, “On the Ulam stability for Euler-Lagrange type quadratic functional equations,” The Australian Journal of Mathematical Analysis and Applications, vol. 2, no. 1, pp. 1–10, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Th. M. Rassias, “Problem 16; 2, Report of the 27th International Symposium on Functional Equations,” Aequationes Mathematicae, vol. 39, pp. 292–293, 1990. View at Google Scholar
  15. Z. Gajda, “On stability of additive mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 3, pp. 431–434, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Th. M. Rassias and P. Šemrl, “On the behavior of mappings which do not satisfy Hyers-Ulam stability,” Proceedings of the American Mathematical Society, vol. 114, no. 4, pp. 989–993, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. P. Găvruţa, “A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 431–436, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S.-M. Jung, “On the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 204, no. 1, pp. 221–226, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. Czerwik, Functional Equations and Inequalities in Several Variables, World Scientific, River Edge, NJ, USA, 2002. View at Zentralblatt MATH · View at MathSciNet
  20. D. H. Hyers, G. Isac, and Th. M. Rassias, Stability of Functional Equations in Several Variables, vol. 34 of Progress in Nonlinear Differential Equations and Their Applications, Birkhäuser, Boston, Mass, USA, 1998. View at Zentralblatt MATH · View at MathSciNet
  21. G. Isac and Th. M. Rassias, “Stability of ψ-additive mappings: applications to nonlinear analysis,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 2, pp. 219–228, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  22. D. H. Hyers, G. Isac, and Th. M. Rassias, “On the asymptoticity aspect of Hyers-Ulam stability of mappings,” Proceedings of the American Mathematical Society, vol. 126, no. 2, pp. 425–430, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. D. G. Bourgin, “Classes of transformations and bordering transformations,” Bulletin of the American Mathematical Society, vol. 57, pp. 223–237, 1951. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. G. L. Forti, “Hyers-Ulam stability of functional equations in several variables,” Aequationes Mathematicae, vol. 50, no. 1-2, pp. 143–190, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. A. Gilányi, “On the stability of monomial functional equations,” Publicationes Mathematicae Debrecen, vol. 56, no. 1-2, pp. 201–212, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. A. Gilányi, “Eine zur Parallelogrammgleichung äquivalente Ungleichung,” Aequationes Mathematicae, vol. 62, no. 3, pp. 303–309, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. A. Gilányi, “On a problem by K. Nikodem,” Mathematical Inequalities & Applications, vol. 5, no. 4, pp. 707–710, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. P. M. Gruber, “Stability of isometries,” Transactions of the American Mathematical Society, vol. 245, pp. 263–277, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. K.-W. Jun and H.-M. Kim, “On the stability of Euler-Lagrange type cubic mappings in quasi-Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1335–1350, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. K.-W. Jun, H.-M. Kim, and J. M. Rassias, “Extended Hyers-Ulam stability for Cauchy-Jensen mappings,” Journal of Difference Equations and Applications, vol. 13, no. 12, pp. 1139–1153, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. S.-M. Jung, “On the Hyers-Ulam stability of the functional equations that have the quadratic property,” Journal of Mathematical Analysis and Applications, vol. 222, no. 1, pp. 126–137, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. S.-M. Jung, “On the Hyers-Ulam-Rassias stability of a quadratic functional equation,” Journal of Mathematical Analysis and Applications, vol. 232, no. 2, pp. 384–393, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. H.-M. Kim, J. M. Rassias, and Y.-S. Cho, “Stability problem of Ulam for Euler-Lagrange quadratic mappings,” Journal of Inequalities and Applications, vol. 2007, Article ID 10725, 15 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. S. Kurepa, “On the quadratic functional,” Publications de l'Institut Mathématique de l'Académie Serbe des Sciences et des Arts, vol. 13, pp. 57–72, 1961. View at Google Scholar · View at MathSciNet
  35. Y.-S. Lee and S.-Y. Chung, “Stability of an Euler-Lagrange-Rassias equation in the spaces of generalized functions,” Applied Mathematics Letters, vol. 21, no. 7, pp. 694–700, 2008. View at Google Scholar · View at MathSciNet
  36. P. Nakmahachalasint, “On the generalized Ulam-Găvruţa-Rassias stability of mixed-type linear and Euler-Lagrange-Rassias functional equations,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 63239, 10 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. C.-G. Park, “Lie -homomorphisms between Lie C-algebras and Lie -derivations on Lie C-algebras,” Journal of Mathematical Analysis and Applications, vol. 293, no. 2, pp. 419–434, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. C.-G. Park, “Homomorphisms between Lie JC-algebras and Cauchy-Rassias stability of Lie JC-algebra derivations,” Journal of Lie Theory, vol. 15, no. 2, pp. 393–414, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. C.-G. Park, “Homomorphisms between Poisson JC-algebras,” Bulletin of the Brazilian Mathematical Society, vol. 36, no. 1, pp. 79–97, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  40. C.-G. Park, “Hyers-Ulam-Rassias stability of a generalized Euler-Lagrange type additive mapping and isomorphisms between C-algebras,” Bulletin of the Belgian Mathematical Society, vol. 13, no. 4, pp. 619–632, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  41. C. Park, “Isomorphisms between quasi-Banach algebras,” Chinese Annals of Mathematics. Series B, vol. 28, no. 3, pp. 353–362, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  42. C. Park, Y. S. Cho, and M.-H. Han, “Functional inequalities associated with Jordan-von Neumann-type additive functional equations,” Journal of Inequalities and Applications, vol. 2007, Article ID 41820, 13 pages, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  43. C.-G. Park and J. Hou, “Homomorphisms between C-algebras associated with the Trif functional equation and linear derivations on C-algebras,” Journal of the Korean Mathematical Society, vol. 41, no. 3, pp. 461–477, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  44. C. G. Park, J. C. Hou, and S. Q. Oh, “Homomorphisms between JC-algebras and Lie C-algebras,” Acta Mathematica Sinica, vol. 21, no. 6, pp. 1391–1398, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  45. C. Park, J. Park, and J. Shin, “Hyers-Ulam-Rassias stability of quadratic functional equations in Banach modules over a C-algebra,” Chinese Annals of Mathematics. Series B, vol. 24, no. 2, pp. 261–266, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  46. A. Pietrzyk, “Stability of the Euler-Lagrange-Rassias functional equation,” Demonstratio Mathematica, vol. 39, no. 3, pp. 523–530, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  47. Th. M. Rassias, “The problem of S. M. Ulam for approximately multiplicative mappings,” Journal of Mathematical Analysis and Applications, vol. 246, no. 2, pp. 352–378, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  48. Th. M. Rassias, “On the stability of functional equations in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 251, no. 1, pp. 264–284, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  49. Th. M. Rassias, “On the stability of functional equations and a problem of Ulam,” Acta Applicandae Mathematicae, vol. 62, no. 1, pp. 23–130, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  50. Th. M. Rassias, Functional Equations, Inequalities and Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2003. View at Zentralblatt MATH · View at MathSciNet
  51. K. Ravi and M. Arunkumar, “On the Ulam-Găvruţa-Rassias stability of the orthogonally Euler-Lagrange type functional equation,” International Journal of Applied Mathematics & Statistics, vol. 7, no. Fe07, pp. 143–156, 2007. View at Google Scholar · View at MathSciNet
  52. J. Rätz, “On inequalities associated with the Jordan-von Neumann functional equation,” Aequationes Mathematicae, vol. 66, no. 1-2, pp. 191–200, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  53. W. Fechner, “Stability of a functional inequality associated with the Jordan-von Neumann functional equation,” Aequationes Mathematicae, vol. 71, no. 1-2, pp. 149–161, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  54. M. Amyari, F. Rahbarnia, and Gh. Sadeghi, “Some results on stability of extended derivations,” Journal of Mathematical Analysis and Applications, vol. 329, no. 2, pp. 753–758, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  55. C. Baak, “Cauchy-Rassias stability of Cauchy-Jensen additive mappings in Banach spaces,” Acta Mathematica Sinica, vol. 22, no. 6, pp. 1789–1796, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet